advertisement
Question
Posted by: Curious | 2009-01-05

SKIN

Hi- I' m 26years old with a daughter who is 5 yrs old
I' ve been on the pill - DIANNE35 for 4 years now as my skin really flared up with acne after she was born -
My hubby and I now want another baby - if I leave my pill is there a great possibilitiy that my skin will become bad again.

please advise - as I don' t want the age gap between the 2 kids to be so great - neither do I want bad skin again - I really worked hard to get my skin looking good again.

Your comment is much appreciated
Thanks and God bless

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately you will only know for sure what will happen when you stop the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement